# SDR CA111028006

- Difficulty date: October 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Electrical Box
- Part number: 506012
- Condition: Inoperative
- Location: Remote
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED WHILE DOING PRE-FLIGHT CHECKS ALL AVIONICS UNSERVICEABLE, EXCEPT FOR UNS GPS, AND INTERPHONE.  NO RADIOS.  FOUND REU TO BE AT FAULT AND ODOR COMING FROM IT.  REPLACED REU, SYSTEMS CHECKED SERVICEABLE AND ACFT RETURNED TO SERVICE.  REU TO BE SENT OUT FOR REPAIR AND REPORT TO BE REVIEWED.
